# SDR LCPR201403060001

- Difficulty date: February 28, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Aircraft: N199WT
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Aircraft time: 6,092 hours, 4,280 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: S3128B0171000G
- Part serial: NA
- Condition: Failed
- Location: Power Steering
- Part time: 6,092 hours, 4,280 cycles
- Component: Power Steering
- Component part number: 99144559
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STEERING CENTERING HOSE FAILED.
